Youla-parametrized controllers for stable multivariable processes

Keviczky, László and Bányász, Csilla (2010) Youla-parametrized controllers for stable multivariable processes. Acta Technica Jaurinensis, 3 (2). pp. 187-196.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:40
Last Modified: 12 Dec 2012 08:40
URI: http://eprints.sztaki.hu/id/eprint/6603

Update Item Update Item